Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Prescribed Naprosyn for patellofemoral arthritis. Any side effects? Heavy and tired legs

I have recently been prescribed Naprosyn SR for advanced patellofemoral arthritis. I am a keen runner and am wondering if there are any side effects likely to affect my ability to compete. I ran a marathon on Saturday and felt short of breath most of the distance, as though I needed an inhaler. Legs felt heavy and tired too.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response
Hello, naprosyn should not be taken for longer time. You should not use Naprosyn if you have a history of allergic reaction to aspirin or other NSAID (nonsteroidal anti-inflammatory drug).

Naprosyn may increase your risk of heart attack or stroke, especially if you use it long term.

Naprosyn may also cause stomach or intestinal bleeding, which can be fatal. These conditions can occur without warning while you are taking Naprosyn.

Answer to severe patella femoral arthritis is total knee replacement. Thank you
Answered: Tue, 25 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor